# SDR UIEA2023030900204

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFORM - FOUND FWD CARGO, CARGO TRACK DEFORM NEAR STA 590, RBL 24.75( 1. REMOVE THE DAMAGE PARTS IAW SRM 51-40-02 REV96. 2. REPAIR THE DAMAGE AREA IAW EI #T2023A53M-110 REV 2. 3. JOB COMPLETED. )
